- How long does it take for Allegra 180 to work?
- What is the best time to take Allegra?
- What happens if you take too much Allegra?
- Can I take Allegra after drink alcohol?
- What is the most effective antihistamine?
- Does Allegra 180 cause weight gain?
- Should I take Allegra in the morning or at night?
- Can Allegra cause insomnia?
- How many Allegra 180 mg can I take?
- Can I take 2 60 mg Allegra?
- What is Allegra 180 mg used for?
- Does taking antihistamines weaken immune system?
- Can I take 2 allergy pills a day?
- Is it OK to take 2 Allegra?
- Is Allegra 180 mg safe?
- What should you not take with Allegra?
- Can you take 2 180 mg fexofenadine a day?
How long does it take for Allegra 180 to work?
Allegra (fexofenadine) has a fast onset of action, and typically begins working in as little as one hour.
For most individuals, each dose will last 24 hours (although 12-hour verions are available as well)..
What is the best time to take Allegra?
Take the disintegrating tablet on an empty stomach, at least 1 hour before or 2 hours after a meal. Tell your doctor if your symptoms do not improve, or if they get worse after you start taking Allegra 24 Hour Allergy. Never use more than the recommended dose. Store at room temperature away from moisture and heat.
What happens if you take too much Allegra?
Fexofenadine is generally very safe. Taking too much is unlikely to harm you. If you take an extra dose by mistake, you might get some of the common side effects. If this happens or you’re concerned, contact your doctor.
Can I take Allegra after drink alcohol?
Loratadine (Claritin), fexofenadine (Allegra), or cetirizine (Zyrtec) and alcohol are generally considered a slightly safer combination. These medications do not typically cause drowsiness or other side effects that are intensified by alcohol consumption.
What is the most effective antihistamine?
Claritin and Zyrtec are popular over-the-counter antihistamines. Doctors consider them safe and effective treatments for minor allergies. Both are second-generation antihistamines.
Does Allegra 180 cause weight gain?
Evidence That Antihistamines Cause Weight Gain While others, like Allegra (fexofenadine), tend to have less of these side effects. A study published in the journal Obesity found an association between the use of antihistamines and obesity. … Antihistamines may also increase appetite, which can cause weight gain.
Should I take Allegra in the morning or at night?
Some medications for treating allergies, like Zyrtec (cetirizine) and Allegra (fexofenadine) last 24 hours and don’t need to be taken at night. But if you’re combating allergy symptoms with a different antihistamine first thing in the morning, keep in mind that its effects will only last six to eight hours.
Can Allegra cause insomnia?
Nervousness, excitability, restlessness, dizziness, weakness, or insomnia may occur.
How many Allegra 180 mg can I take?
Adults and Children 12 Years and Older The recommended dose of ALLEGRA tablets is 60 mg twice daily or 180 mg once daily with water. A dose of 60 mg once daily is recommended as the starting dose in patients with decreased renal function [see Clinical Pharmacology (12.3)].
Can I take 2 60 mg Allegra?
Adults and Children, 12 years of age and older: Seasonal Allergic Rhinitis: ALLEGRA 12 Hour The recommended dose is 1 tablet (60 mg) every 12 hours with a glass (250 ml) of water. Do not take more than 2 tablets in 24 hours.
What is Allegra 180 mg used for?
Fexofenadine is an antihistamine used to relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose, sneezing, hives, and itching. It works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction.
Does taking antihistamines weaken immune system?
Do Antihistamines Hurt My Immune System? … Antihistamines block your body’s response to histamine and therefore reduce allergy symptoms. In general, antihistamines do not suppress your body’s vital immune response to viruses, bacteria, or other foreign invaders.
Can I take 2 allergy pills a day?
Do NOT “double-up” on a dose. Do NOT take a dose sooner than you’re supposed to. Do NOT take two different antihistamines at the same time. Instead, talk to your doctor or pharmacist if you have trouble finding a drug that works well for your allergy symptoms.
Is it OK to take 2 Allegra?
Taking Allegra More Than Once A Day You should not take more than 180 mg of Allegra a day, which is what is contained in one 24 hour tablet/gelcap. … Switch to the 12 hour formulation of Allegra twice daily.
Is Allegra 180 mg safe?
It rarely has any serious side effects and you may only need to take it on days you have symptoms. Moreover, Allegra 180mg Tablet may make you feel less sleepy as compared to other antihistamine medicines. If you are taking it to prevent getting symptoms you should use it regularly to get the most benefit.
What should you not take with Allegra?
Do not take fexofenadine with fruit juice (such as apple, orange, or grapefruit). These juices can make it harder for your body to absorb fexofenadine. Avoid taking an antacid within 2 hours before or after you take fexofenadine. Certain antacids can make it harder for your body to absorb this medicine.
Can you take 2 180 mg fexofenadine a day?
Recommended doses of fexofenadine are: For adults with seasonal allergic rhinitis (hay fever): 120 mg taken once a day. For children aged 6-12 years with seasonal allergic rhinitis (hay fever): 30 mg taken twice a day, in the morning and evening. For adults with chronic urticaria: 180 mg taken once a day.